# SDR GTIA2018010502331

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 46,753 hours, 22,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  ODOR IN THE CABIN. TROUBLESHOT IAW TSM 05-50-00-810-831-A,  PERFORMED GVI OF THE NR 1 & 2 ENGINES.  NO LEAKS NOTED.  PERFORMED GVI OF APU.  NO LEAKS NOTED. NO FUMES NOTED.  ACFT OK FOR SERVICE.
